# SDR R61A2023042600253

- Difficulty date: April 11, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000509
- Aircraft time: 17,928 hours, 12,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR87-FR88 L/H SHEAR PLATE CORRODED. CFIII FR87-FR88 CORODED LH SHEAR PANEL REPLACED IAW SRM 51-42-01 AND SRM 51-43-03
